Doctor insights on:
Can Cipro Cause C Diff
Possible c diff, bladde infection should I wait to find out if c diff before start cipro (ciprofloxacin) for bladder? Antibiotics caused GI issues in first place...
UTI: Good idea. If you are having recurrence of c. Difficile colitis your doctor may want to begin you on therapy to control this while treating the uti, and then continue after it has been resolved, at the same time adding reconstitution of normal bowel flora with probiotics or cultured unpasteurized yogurt. Good luck and hope this clears up soon. ...Read more
Went to er/ bad stomach cramping (like contractions / not preg) and diarrhea that was that was mucousy & maybe bloody. Wbc (19000) and stool shows white blood cells. Cipro (ciprofloxacin)? Can't this cause c-diff?
Sometimes: Diarrhea has many causes. If your doctor has determined that you need antibiotics to treat your particular case, you should take medication as prescribed. If you are concerned about c-diff call your doc. All antibiotics put you at risk for c. Difficile colitis (usually manifested as bloody diarrhea with cramps) doctors are careful to prescribe antibiotics for diarrhea only when needed. ...Read more
Flagy/cipro about 1 month ago for divertic. Diarrhea, no pain, ++mucous, today light green stools, look like guacamole. C-diff? Do I need antibiotics
Cdiff: Hello and welcome to HealthTap, I would suggest waiting for 2-3 days; if your symptoms fails to improve; let us know, will text you for C.Diff first. It is a little unlikely since Metronidazole/ flagel is the 1st line treatment for Cdiff and you were already taking it with Cipro (ciprofloxacin) when you had the diverticulitis. I hope it helps. Thank you ...Read more
Allergic to many broad spectrum antibiotics, including penicillin, cephalosporins. Clindamycin, Bactrim, Cipro (ciprofloxacin) gave C Diff. What would work for Sinus?
Is cipro (ciprofloxacin)floxian or cipro (ciprofloxacin) a member of the penicilin family cause im allergic to the cilin families?
Took a very small piece of my cipro (ciprofloxacin) pill and a small piece of my compazine. Will they cause any problems with the interactions? 23yrsoldnot a lot taken
Unlikely: There have been interactions reported in patients who have taken both ciprofloxaxin and prochlorperazine, but these have not been severe and almost entirely reversible. Should be ok. ...Read more
You may consult this site for the many side effects of Cipro, however, the drug is generally safe.
http://www. Mayoclinic. Org/drugs-supplements/ciprofloxacin-oral-route/side-effects/DRG-20072288
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless.
Practice safe sex. ...Read more
Per Drugs. Com: Uncommon side effects can include: "anxiety, confusion, drowsiness, depersonalization, depression (potentially culminating in self-injurious behavior, such as suicidal ideations/thoughts and attempted or completed suicide), dysphasia, hallucinations, insomnia, lethargy, manic reaction, nightmares, paranoia, phobia, toxic psychosis, abnormal dreams, somnolence". ...Read more
I have never seen it: There are infectious agents causing acute thyroiditis and antibiotics actually treat the thyroidistis/infection. Anything is possible and I suppose antibiotics can cause an unexpected reaction to induce thyroiditis, but it has never been reported with the two medicines you mentioned. If you have trouble with your thyroid, consult you pcp or an endocrinologist. Good luck. ...Read more
Does cipro (ciprofloxacin) cause more vaginal discharge? And if so why? And what can I use, thank u
Vaginitis: Do you have any itching and white clumpy discharge? If yes, possibly vaginal yeast infection, if you have a clear gray discharge with fishy odor, possibly bacterial vaginosis. Both these infections can be caused by use of antibiotics. You can use ministration for the former and metro gel for the latter. ...Read more
If Cipro (ciprofloxacin) caused depression in me, how long after stopping can I expect it to continue? Appointment with psych in 9 days.
~30-36 hours: If that is indeed the cause of your depression then it would take approximately 30-36 hours after your last dose of cipro (ciprofloxacin) to decrease to about 0.8% in your body. I would tell the person who prescribed you the cipro (ciprofloxacin) that you were stopping it. You were likely given cipro (ciprofloxacin) to stop some sort of infection, and only half treating infection can lead to antibiotic resistant infections. ...Read more
What can cause urethra pain in a mail if he has had tests showing no abnormalities and has taken cipro (ciprofloxacin) and his culture is now negative.?
Complicated: He should seriously consider seeing a urologist. Although probably harmless and something that will resolve with time and good diet, this could be something more serious that needs to be treated. Meanwhile, continue using condoms, even though the tests are "negative". Always play it on the safe side; you don't want to play ping pong with chlamydia, an infection that can affect your fertility. ...Read more
Male, 47, just finished 3 weeks cipro (ciprofloxacin) after recurring utis. No other symptoms, but occasionally have white stringy particle (s) in urine. Cause?
UTI: Recurrent UTI in a man needs a detailed urologic investigation for anatomic abnormalities or physiological or epidemiological features causing this. At the same time your urine can be examined to determine what the material you describe is. Without seeing this it is impossible to know. See a urologist. Good luck. ...Read more
Can Cipro (ciprofloxacin) (Antibiotic) cause side effect of crawling and tingling sensation all over the body?
Reversible: And long lasting polyneuropathy can occur with several antibiotics. Its uncommon. Also allergic reactions with mast cell degranulation can cause transitory parasthesias. Crawling sensation is termed "formication" (relates to formic acid produced by fire ants) ...Read more
Can short term use of Cipro, (ciprofloxacin) as a teenager, cause symptoms later in life? As adult, I have gastrointestinal issues, anxiety. Possible connection?
No: While the antibiotic prescribed as a youth very difficult to tolerate and can have long-term side effects, they're not permanent, don't have a decades long latency and are not likely to involve GI system or bring on anxiety. The antibiotic you list as recent (now?) also has several unpleasant side effects that include nausea and diarrhea - so that's more suspect. Have an exam, consider CBT. Best! ...Read more
Doctors will never admit the, damage cipro (ciprofloxacin) has done too me, the FDA says it causes permanent periphial neuropathy., so wouldn't that be a start HELP!!
Neuropathy: Can be caused by many conditions. Often time there are more than one contributing factors. A good starting point would be to have a good NCV performed to help characterize the type and severity of the disorder. Once you know the extent to which there is demyelination vs axonal injury you can get to the bottom of things by excluding all treatable causes / conditions. ...Read more
Sure: So can the infection being treated by them. ...Read more
Prob not: I do not think these meds would cause trouble urinating but the diverticulitis may be contributing. Inflammation low in the colon near the area of the bladder could affect the bladder. Often the bowel also gets somewhat lethargic with diverticulitis. Severe infection can result in possible dehydration which can reduce urine flow. You should probably follow-up with your doctor. ...Read more